# SDR HNAA2013072400422

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,619 hours, 53,995 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM ON TAKEOFF ROLL.  OAT +28, ABORTED TAKEOFF AND AUTOFEATHER ARMED ON TAXI WAY.  INSPECTED SWITCHES, NO DEFECTS NOTED, GROUND RAN ACFT IAW -8 MX RUNUP MANUAL.  OPS CHECKED GOOD.
